# SDR TWAA0001205

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FUSELAGE STA 40, LBL 12 IN, TOP NOSE SKIN AREA, INTERCOSTAL HAD CRACK APPROX 5 IN LONG RUNING ANGULAR.  REPLACED 9957899-3 INTERCOSTAL WITH NEW PART PER SRM 51-01, PAGE 1 AND 3; 51-10-04, 51-30 2 AND 3 FOR RIVET AND HILOCK REMOVAL INSTALLATION; 51-60-0 LOCKBOLT SUBSTITUTION; 51-10-2 CORROSION PROTECTION.
